Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.
are you able to attach a picture here?
Are they painful?
How long you noticed them?
do you smoke cigarettes?
Usually raised bumps are due to the inflammation of the taste buds on the tongue.
Stress, viral infection, bacterial infection are common causes
fungal infection is also a possibility.
this can be treated fully after confirming underlying cause.
Please upload a pic.
ok you are already on pep
that is likely reaction from the medications you are taking.
should subside within a week or two
not related to HIv --not so fast
can also be oral thrush
should get it checked by your GP.
can you attach a picture here
Please see here the instructions:
or you can accept my additional offer for email communication
yes no problem
yes I do --but you need to accept the additional service offer first
i sent you the offer
accept it and then you will be able to provisde you with my email
not from my end at least
please accept the additional offer request sent your mail
or you can upload picture in antoher site and send link here:
like tinypic or imgur
however i already gave my opinion based on your description.
medications cause inflammatino of tongue
and taste buds can show up as white bumps
do not worry
will go away
you can consider taking Vitamin B2 supplement 200 mg daily and zinc supplement 100 mg daily
they will help with the recovery
because that is not the initial presentation
and you are on PEP
and HIV does not manifest so soon with only bumps
you would have gotten fever everyday, weight loss, swollen neck glands for more than a week.
you do not have any symptoms just bumps
that is not HIv related
I can guarantee you 100%
bit soreness not a concern
anyone can get it with cold symptoms
stress can make them noticeable
that is just coincidence
ye you can as I explained above
you need to figured yourself out whichever is convenient
unfortunately i am not that tech savvy like your generation :)
frankly i learnt that term from you today
ok then contact me once you figure this out
should not be rocket science
you can also contact customer service for assistance
give it about 2 weeks
can be earlier also
not at all
then it can still be benign --we call it benign glossitis
a steroid paste can be applied
requires prescription from your doctor
or nystatin swish if deemed to be fungal
HIV rusk is so low with pep that we do not even consider it unless confirmed by HIV testing
do not worry at all
bottomline no HIV